# SDR TWAA9720011

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- System (JASC): 5260 · Entrance Stairs
- Part: Casting
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND AFT AIRSTAIRS TOP RIGHT L/B HINGE CASTING CRACKED IN TWO PLACES.  INSTALLED NEW CASTING PER SRM 51-01.  (M)
